File:Über lineare Substitutionen und bilineare Formen.djvu

From Wikimedia Commons, the free media repository
Jump to: navigation, search
Go to page

Original file(2,100 × 3,000 pixels, file size: 2.08 MB, MIME type: image/vnd.djvu, 63 pages)


English: Mathematical research paper, first published in the Journal für die reine und angewandte Mathematik 84, 1–63 (1878).
Deutsch: Mathematischer Aufsatz, erstmalig veröffentlicht im Journal für die reine und angewandte Mathematik 84, 1–63 (1878).
Source "Gesammelte Abhandlungen", Springer
Author Ferdinand Georg Frobenius
(Reusing this file)

Gemeinfrei, da der Autor vor mehr als siebzig Jahren verstarb.

DjVu-logo.svg This file is in DjVu, a computer file format designed primarily to store scanned documents.

You may view this DjVu file here online. If the document is multi-page you may use the controls on the right of the image to change pages.

You may also view this DjVu file in your web browser with proper browser plugin/add-on, or use a desktop version DjVu viewer for your Operating system. You can choose a suitable software from this list. See Help:DjVu for more information.


Public domain This image (or other media file) is in the public domain because its copyright has expired.

This applies to Australia, the European Union and those countries with a copyright term of life of the author plus 70 years.

Dialog-warning.svg You must also include a United States public domain tag to indicate why this work is in the public domain in the United States. Note that a few countries have copyright terms longer than 70 years: Mexico has 100 years, Colombia has 80 years, and Guatemala and Samoa have 75 years, Russia has 74 years for some authors. This image may not be in the public domain in these countries, which moreover do not implement the rule of the shorter term. Côte d'Ivoire has a general copyright term of 99 years and Honduras has 75 years, but they do implement the rule of the shorter term.

This file has been identified as being free of known restrictions under copyright law, including all related and neighboring rights.

File history

Click on a date/time to view the file as it appeared at that time.

current20:39, 5 February 2009Thumbnail for version as of 20:39, 5 February 20092,100 × 3,000, 63 pages (2.08 MB)GrafZahl (talk | contribs){{Information |Description={{en|1=Mathematical research paper, first published in the ''Journal für die reine und angewandte Mathematik'' '''84''', 1–63 (1878).}} {{de|1=Mathematischer Aufsatz, erstmalig veröffentlicht im ''Journal für die reine und
  • You cannot overwrite this file.

There are no pages that link to this file.